# SDR 0200799882

- Difficulty date: March 5, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 53,469 hours, 52,458 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Part number: 59164605509
- Part serial: 00882
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR DOORS WERE DAMAGED DURING LANDING AND TAXIING.  GEAR DOOR OPEN LIGHT DID NOT ILLUMINATE UNTIL THE AIRCRAFT WAS ON THE GROUND.  FLIGHT CREW STOPPED ON THE TAXIWAY UNTIL A GROUND CREW COULD INSPECT THE UNDER CARRIAGE.  IT WAS DETERMINED THAT THERE WAS GEAR DOOR DAMAGE BUT OKAY TO TAXI.  MAINTENANCE REPLACED THE MAIN GEAR DOOR, DOOR LATCH, TORQUE TUBE, AND GEAR CONTROL VALVE WITH LINKAGE ALL ON THE LEFT SIDE.  THE RIGHT SIDE HAD THE SEQUENCE DRIVE ARM REPLACED.  PERFORMED BITE AND GEAR SWING CHECK.  THE AIRCRAFT RETURNED TO SERVICE.
